Crossing probabilities of multiple Ising interfaces

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)
34 Downloads (Pure)

Abstract

We prove that in the scaling limit, the crossing probabilities of multiple interfaces in the critical planar Ising model with alternating boundary conditions are conformally invariant expressions given by the pure partition functions of multiple SLEκ with κ=3. In particular, this identifies the scaling limits with ratios of specific correlation functions of conformal field theory.
Original languageEnglish
Pages (from-to)3169-3206
Number of pages38
JournalAnnals of Applied Probability
Volume33
Issue number4
DOIs
Publication statusPublished - Aug 2023
MoE publication typeA1 Journal article-refereed

Fingerprint

Dive into the research topics of 'Crossing probabilities of multiple Ising interfaces'. Together they form a unique fingerprint.

Cite this